TITLE

On a resonant-superlinear elliptic problem

AUTHOR(S)
Cuesta, Mabel; de Figueiredo, Djairo G.; Srikanth, P.N.
PUB. DATE
July 2003
SOURCE
Calculus of Variations & Partial Differential Equations;Jul2003, Vol. 17 Issue 3, p221
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We start by discussing the solvability of the following superlinear problem ... where 1 < p < ... , O ? RN is a smooth bounded domain and f satisfies a one-sided Landesman-Lazer condition. We also consider systems of semilinear elliptic equations with nonlinearities of the above form, so exhibiting superlinearity as u ? + &infinity; and resonance as u ? -&infinity;. A priori bounds for the solutions of the equation and the system are obtained by using Hardy-type inequalities . Existence of solutions is then obtained using topological degree arguments.
ACCESSION #
13604360

 

Related Articles

  • AN APPLICATION OF THE LYAPUNOV-SCHMIDT METHOD TO SEMILINEAR ELLIPTIC PROBLEMS. Quố C Anh Ngô // Electronic Journal of Differential Equations;2005, Vol. 2005, p1 

    In this paper we consider the existence of nonzero solutions for the undecoupling elliptic system -Δu = λu + δv + f(u, v), -Δv = θu + γv + g(u, v), on a bounded domain of ℝn, with zero Dirichlet boundary conditions. We use the Lyapunov-Schmidt method and the fixed-point...

  • Dirichlet problem with indefinite nonlinearities. Kung-Ching Chang; Mei-Yue Jiang // Calculus of Variations & Partial Differential Equations;Jul2004, Vol. 20 Issue 3, p257 

    We consider the following nonlinear elliptic equation -?u - ?u = h_(x)g1(u) + h+(x)g2(u) in a bounded domain O with the Dirichlet boundary condition, h_ = 0 and h+ = 0, g1(u)u and g2(u)u are positive for |u| >> 1. Some existence results are given for superlinear g1 and g2 via the Morse theory.

  • A priori properties of solutions of nonlinear equations with degenerate coercivity and L 1-data. Kovalevsky, A. // Journal of Mathematical Sciences;Mar2008, Vol. 149 Issue 5, p1517 

    A Dirichlet problem for a second-order nonlinear elliptic equation in the general divergent form with a right-hand side from L 1 is considered. The high-order coefficients in the equation are assumed to satisfy the degenerate coercivity condition. The main results concern a priori properties of...

  • The behavior of the free boundary near the fixed boundary for a minimization problem. Karakhanyan, A.; Kenig, C.; Shahgholian, H. // Calculus of Variations & Partial Differential Equations;Jan2007, Vol. 28 Issue 1, p15 

    We show that the free boundary ∂{ u > 0}, arising from the minimizer(s) u, of the functional approaches the (smooth) fixed boundary ∂Ω tangentially, at points where the Dirichlet data vanishes along with its gradient.

  • The Brezis-Nirenberg type problem involving the square root of the Laplacian. Tan, Jinggang // Calculus of Variations & Partial Differential Equations;Sep2011, Vol. 42 Issue 1/2, p21 

    We establish existence and non-existence results to the Brezis-Nirenberg type problem involving the square root of the Laplacian in a bounded domain with zero Dirichlet boundary condition.

  • Boundary value problems for Willmore curves in $$\mathbb {R}^2$$. Mandel, Rainer // Calculus of Variations & Partial Differential Equations;Dec2015, Vol. 54 Issue 4, p3905 

    In this paper the Navier problem and the Dirichlet problem for Willmore curves in $$\mathbb {R}^2$$ are solved.

  • On the classical solvability of the Dirichlet problem for nondegenerate m-Hessian equations. Filimonenkova, N. // Journal of Mathematical Sciences;Nov2011, Vol. 178 Issue 6, p666 

    We study the classical solvability of m-Hessian equations. We give a complete proof of the existence of a classical solution under minimal assumptions on the data of the Dirichlet problem and systematize methods for studying fully nonlinear Hessian equations. Bibliography: 18 titles.

  • INHOMOGENEOUS PERIODIC PARABOLIC PROBLEMS WITH INDEFINITE DATA. GODOY, T.; KAUFMANN, U. // Bulletin of the Australian Mathematical Society;Dec2011, Vol. 84 Issue 3, p516 

    Let Ω⊂ℝN be a smooth bounded domain and let f⁄≡0 be a possibly discontinuous and unbounded function. We give a necessary and sufficient condition on f for the existence of positive solutions for all λ>0 of Dirichlet periodic parabolic problems of the form...

  • On the Sets of Regularity of Solutions for a Class of Degenerate Nonlinear Elliptic Fourth-Order Equations with L1 Data. Bonafede, S.; Nicolosi, F. // Boundary Value Problems;2007, p1 

    We establish Hölder continuity of generalized solutions of the Dirichlet problem, associated to a degenerate nonlinear fourth-order equation in an open bounded set Ω ? Rn, with L1 data, on the subsets of Ω where the behavior of weights and of the data is regular enough.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics